# SDR SWAA2023120717320

- Difficulty date: November 2, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING 2023-682087<[01] REPLACED BRACKET TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-10-02;[02] CORRECTED STEP 1 REPLACED BRACKET TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02 TOOL USED ELECTRONIC CALIPER S/N: 500-196-30; S/N: B22072476 DUE DATE: 14-JUL-2024;[03] CORRECTED STEP 2  REPLACED BRACKET TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02 TOOL USED ELECTRONIC CALIPER S/N: 500-196-30; S/N: B22072476 DUE DATE: 14-JUL-2024. CRACK LENGTHS: 0.640 INCH;[04] CORRECTIVE ACTION STEP 3 CERTIFIED
